Saalschützian transforms
Rendiconti del Seminario Matematico della Università di Padova, Tome 50 (1973) , pp. 95-118.
@article{RSMUP_1973__50__95_0,
     author = {Carlitz, L.},
     title = {Saalsch\"utzian transforms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {95--118},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {50},
     year = {1973},
     zbl = {0281.33007},
     mrnumber = {379346},
     language = {en},
     url = {www.numdam.org/item/RSMUP_1973__50__95_0/}
}
Carlitz, L. Saalschützian transforms. Rendiconti del Seminario Matematico della Università di Padova, Tome 50 (1973) , pp. 95-118. http://www.numdam.org/item/RSMUP_1973__50__95_0/

[1] W.N. Bailey, Generalized Hypergeometric Series, Cambridge, 1935. | Zbl 0011.02303

[2] N.A. Hall, An algebraic identity, Journal of the London Mathematical Society, 11 (1936), 276. | JFM 62.0409.02 | Zbl 0015.30003

[3] L.J. Slater. Generalized Hypergeometric Functions, Cambridge, 196fi. | Zbl 0135.28101